# SDR YENA2022112201147

- Difficulty date: November 16, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 29,226 hours, 19,720 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CRACK FOUND ON HINGE OF RUDDER AT UPPER PCU.  RUDDER REPLACED IAW WO 1178489 TASK CARD # E190-27-21-05-400-801.
